JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CRITERION FOR BOUNDED FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A CRITERION FOR BOUNDED FUNCTIONS
Nunokawa, Mamoru; Owa, Shigeyoshi; Sokol, Janusz;
  PDF(new window)
 Abstract
We consider a sufficient condition for w(z), analytic in < 1, to be bounded in < 1, where $w(0)
 Keywords
analytic;meromorphic;convex;starlike;univalent;Nunokawa`s lemma;Briot-Bouquet;differential subordination;
 Language
English
 Cited by
1.
NOTES ON THE PAPER "A CRITERION FOR BOUNDED FUNCTIONS" [BULL. KOREAN MATH. SOC. 53 (2016), NO. 1, 215-225],;;

대한수학회보, 2016. vol.53. 6, pp.1909-1911 crossref(new window)
1.
NOTES ON THE PAPER "A CRITERION FOR BOUNDED FUNCTIONS" [BULL. KOREAN MATH. SOC. 53 (2016), NO. 1, 215-225], Bulletin of the Korean Mathematical Society, 2016, 53, 6, 1909  crossref(new windwow)
 References
1.
H. Al-Amiri and P. T. Mocanu, Some simple criteria of starlikeness and convexity for meromorphic functions, Mathematica 37(60) (1995), no. 1-2, 11-21.

2.
S. Fukui and K. Sakaguchi, An extension of a theorem of S. Ruscheweyh, Bull. Fac. Ed. Wakayama Univ. Natur. Sci. 29 (1980), 1-3.

3.
I. S. Jack, Functions starlike and convex of order ${\alpha}$, J. London Math. Soc. 3 (1971), 469-474.

4.
D. I. Hallenbeck and St. Ruscheweyh, Subordination by convex functions, Proc. Amer. Math. Soc. 52 (1975), 191-195. crossref(new window)

5.
S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, Series of Monographs and Textbooks in Pure and Applied Mathematics, Vol. 225, Marcel Dekker Inc., New York/Basel 2000.

6.
M. Nunokawa, On properties of non-Caratheodory functions, Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 6, 152-153. crossref(new window)

7.
M. Nunokawa, On the order of strongly starlikeness of strongly convex functions, Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 7, 234-237. crossref(new window)

8.
M. Nunokawa and J. Soko l, Strongly gamma-starlike functions of order alpha, Ann. Univ. Mariae Curie-Sk lodowska, LXVII/2 (2013), 43-51.

9.
M. Nunokawa and J. Soko l, New conditions for starlikeness and strongly starlikeness of order alpha, Houston Journal of Mathematics, in press.

10.
T. N. Shanmugam, S. Sivasubramanian, and H. M. Srivastava, On sandwich theorems for some classes of analytic functions, Int. J. Math. Math. Sci. 2006 (2006), Article ID 29684, 1-13.